MAUDE Adverse Event Report: EEZCARE MEDICAL CORP MED AIRE; BARIATRIC LOW AIR LOSS MATTRESS

EEZCARE MEDICAL CORP MED AIRE; BARIATRIC LOW AIR LOSS MATTRESS
Model Number 14030
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was contacted on (b)(6) 2022 regarding a reported injury involving a bariatric low air loss mattress, which are intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The patient's occupational therapist reports that the patient, who is bed bound, received the mattress in (b)(6) 2021 and had problems with it from the beginning, but was unable to get the service provider to come look at it during the pandemic, and now the service provider will not return calls.The therapist reported that "the mattress will not alternate," and that the patient has developed 2 pressure sores due to the mattress not functioning properly.(b)(6) has yet to receive any information regarding the patient's overall pressure injury management program.(b)(6) is working to have the product returned for evaluation, and will continue to investigate the incident.

Brand Name
MED AIRE
Common Device Name
BARIATRIC LOW AIR LOSS MATTRESS
Manufacturer (Section D)
EEZCARE MEDICAL CORP
no. 3-1, minquan st.
tucheng dist.
new taipei city, tw 23679
MDR Report Key14021572
Report Number2438477-2022-00022
Device Sequence Number19481888
Product Code FNM
UDI-Device Identifier00822383111605
UDI-Public822383111605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2022
Report Date (Section F) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/04/2022
Event Location Home
Date Report to Manufacturer04/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/06/2022